Wydział Matematyki i Informatyki UJ - lista publikacji

2601-2800 z 4154.

2007

1553.
On infinitesimal automorphisms of foliated manifolds, ANN. POLON. MATH. 92 (2007), no. 1, 1-12
1552.
1551.
1548.
1544.
Wolf Barth, Sławomir Rams
Cusps and codes, MATH NACHR vol. 280 (2007), 50-59
1540.
Zoltan Sebestyén, Jan Stochel
1539.
q-positive definiteness and related operators, J. MATH. ANAL. APPL. 329 (2007), 987–997
1538.
1537.
Franciszek Hugon Szafraniec, S.Hassi,Z.Sebestyén,H.S.V.deSnoo
1536.
Zastosowanie krzywych eliptycznych w teorii liczb, W NAUKA I BIZNES: INNOWACYJNE PROJEKTY DOKTORANTÓW UJ, CITTRU, KRAKÓW (2007), 165-167
1532.
Asymptotic values of polynomial mappings of the real plane., TOPOLOGY APPL. 154 (2007), no. 2, 443--448.
1530.
Piotr Oprocha, Paweł Wilczyński
Distributional chaos via isolating segments, DISCRETE CONTIN. DYN. SYST. SER. B 20 (2007), no 2, 347--356 (electronic)
1529.
1528.
Piotr Oprocha, Paweł Wilczyński
Shift spaces and distributional chaos, CHAOS SOLITONS FRACTALS 31 (2007), no. 2, 347--355
1526.
Robert Wolak, L.DiTerlizzi,J.J.Konderak,R.A.Wolak
Harmonic 1-forms on compact f-manifolds, MEDITERR. J. MATH. 4 (2007) , no. 3, 251-261
1525.
Robert Wolak, L.DiTerlizzi,J.J.Konderak
A generalization of the Boothby-Wang theorem, TSUKUBA J. MATH. 31 (2007), no. 2, 217-232
1523.
Invariant functions on Neil parabola in C^n, SERDICA MATHEMATICAL JOURNAL vol. 33 (2007), 321-338

2006

1517.
Viscoelastic bilateral contact problem involving Coulomb friction law, WSEAS TRANSACTIONS ON MATHEMATICS vol. 1(5) (2006), 63-68
1509.
Leszek Gasiński, Nikolaos S. Papageorgiou
Nonlinear Analysis, (2006), CRC Press (gałąź Taylor & Francis Group)
1508.
Michael Filippakis, Leszek Gasiński, Nikolaos S. Papageorgiou
1507.
Michael Filippakis, Leszek Gasiński, Nikolaos S. Papageorgiou
1506.
Zdzisław Denkowski, Leszek Gasiński, Nikolaos S. Papageorgiou
1505.
Michael Filippakis, Leszek Gasiński, Nikolaos S. Papageorgiou
1504.
Michael Filippakis, Leszek Gasiński, Nikolaos S. Papageorgiou
1503.
1502.
Michael Filippakis, Leszek Gasiński, Nikolaos S. Papageorgiou
1497.
Undecidable problems concerning densities of languages, DISCRETE MATHEMATICS AND THEORETICAL COMPUTER SCIENCE PROCEEDINGS (2006), 69-76
1496.
On-line Coloring of I_s-free graphs and co-planar graphs, DISCRETE MATHEMATICS AND THEORETICAL COMPUTER SCIENCE PROCEEDINGS vol. AF (2006), 61-68
1494.
On-line adaptive chain covering of upgrowing posets, DISCRETE MATHEMATICS & THEORETICAL COMPUTER SCIENCE PROCEEDINGS vol. AF (2006), 37-48
1493.
1488.
Antoni Leon Dawidowicz, Hanna Mańkowska-Pliszka, Zofia Sikorska-Piwowska
Evolution or creationism?, STUDIA BOBOLANUM (2006),
1482.
1481.
Marek Jarnicki, Peter Pflug
A remark on separate holomorphy, STUD MATH vol. 174 (2006), 309-317
1478.
Wojciech Kucharz, K.Kurdyka
Algebraicity of global real analytic hypersurfaces, GEOM. DEDICATA 119 (2006), 141–149
1477.
Rational functions without poles in a compact set, COLLOQ. MATH. 106 (2006), no. 1, 119–125
1476.
Jorge Buescu, Marcin Kulczycki, Ian Stewart
1471.
Tensor fields on $LM$ induced by tensor fields on $M$ by means of connections on $M$, ANN. UNIV. MARIAE CURIE-SKLODOWSKA SECT. A LX(2006), 39-42
1468.
Włodzimierz Mikulski, M.Doupovec
On the existence of prolongation of connections, CZECHOSLOVAK MATH. J. 56(131)(2006), 1323-1334
1462.
Włodzimierz Mikulski, M.Doupovec
On involutions of iterated bundle functors, COLLOQ. MATH. 106(1)(2006), 135-145
1460.
Lifting of $p$-forms to higher order cotangent bundles, AN. STINT. UNIV. AL. I. CUZA. IASI. MAT. (N.S) LIL, S.I. MATHEMATICA vol. f.2 (2006), 411-416
1455.
Wiesław Pawłucki, E.Bierstone;C.Fefferman;P.D.Milman;W.Pawłucki
Examples concerning Whitney's ${scr C}sp m$ extension problem., MATH. RES. LETT. 13 (2006), no. 5-6, 833--845.
1454.
Wiesław Pawłucki, E.Bierstone;P.D.Milman;W.Pawłucki
Higher-order tangents and Fefferman's paper on Whitney's extension problem, ANN. OF MATH. (2) 164 (2006), no. 1, 361--370.
1449.
Witold Majdak, Jan Stochel, Z.Sebestyén,J.E.Thomson
A local lifting theorem for subnormal operators,, PROC. AMER. MATH. SOC. 134 (2006), 1687-1699
1447.
Bounded normal operators in Pontryagin spaces, OPER. THEORY ADV. APPL. 162 (2006), 231-251
1446.
Robert Wolak, M.Saralegi-Aranguren
1445.
Robert Wolak, MiquelVicente
Minimal singular Riemannian foliations, C. R. MATH. ACAD. SCI. PARIS 342 (2006), 33-36
1443.
A note on pluripolar extensions of univalent functions, UNIV. IAGEL. ACTA MATH. 44 (2006), 7--14

2005

1437.
An automaton that recognizes the base of a semiretract, WORDS 2005, 5-TH INTERNATIONAL CONFERENCE ON WORDS (2005), 235-247
1433.
On Sensitivity of Optimal Solutions to Control Problems for Hyperbolic Hemivariational Inequalities, (2005), "Control and Boundary Analysis", Marcel Dekker (gałąź Taylor & Francis Group)
1432.
Existence of Solutions to Evolution Second Order Hemi- variational Inequalities with Multivalued Damping, (2005), "System Modeling and Optimization", Springer Verlag (połaczony z Kluwer Academic Publishing)
1423.
Leszek Gasiński, Nikolaos S. Papageorgiou
Nonsmooth Critical Point Theory and Nonlinear Boundary Value Problems, (2005), CRC Press (gałąź Taylor & Francis Group)
1422.
Leszek Gasiński, Nikolaos S. Papageorgiou
1421.
Leszek Gasiński
Evolution hemivariational inequality with hysteresis and optimal control problem, LECTURE NOTES IN PURE AND APPLIED MATHEMATICS vol. 240 (2005), 157-168
1420.
Michael Filippakis, Leszek Gasiński, Nikolaos S. Papageorgiou
1419.
Michael Filippakis, Leszek Gasiński, Nikolaos S. Papageorgiou
1418.
Leszek Gasiński, Nikolaos S. Papageorgiou
1416.
Michael Filippakis, Leszek Gasiński, Nikolaos S. Papageorgiou
Nontrivial solutions for semilinear hemivariational inequalities resonant at higher eigenvalues, ACTA SCIENTIARUM MATHEMATICARUM (SZEGED) vol. 71 (2005), 581-602
1413.
Joel Berman, Paweł Idziak
1410.
Approximation Simply Characterized., ELECTRONIC NOTES IN THEORETICAL COMPUTER SCIENCE vol. 140 (2005), 113-117
1409.
Conditional Densities of Regular Languages, ELECTRONIC NOTES IN THEORETICAL COMPUTER SCIENCE (2005), 67-79
1407.
Probabilistic approach to the lambda definability for fourth order types, ELECTRONIC NOTES IN THEORETICAL COMPUTER SCIENCE (2005), 41-54
1406.
Variants of Online Chain Partition Problem of Posets, ELECTRONIC NOTES IN THEORETICAL COMPUTER SCIENCE vol. 140 (2005), 3-13
1405.
1404.
Approximation of analytic sets with proper projection by Nash sets, C. R. MATH. ACAD. SCI. PARIS 341 (2005) no. 12, 747-750
1403.
Weak solutions to the complex Hessian equation, ANN. INST. FOURIER (GRENOBLE) 55 (2005), no. 5, 1735--1756
1402.
On uniform estimate in Calabi-Yau theorem, SCI. CHINA SER. A 48 (2005), suppl., 244--247
1401.
The Bergman metric and the pluricomplex Green function, TRANS. AMER. MATH. SOC. 357 (2005), no. 7, 2613--2625
1397.
Interview with Ian Stewart, EUR. MATH. SOC. NEWSLETT. 55 (2005), 26--33
1384.
Graphs of multifunctions, MATH Z vol. 250 (2005), 145-147
1382.
1380.
1377.
Sławomir Kołodziej, U.Cegrell,A.Zeriahi
1371.
Nash cohomology of smooth manifolds, ANN. POLON. MATH. 87 (2005), 193–205
1370.
Wojciech Kucharz, J.Bochnak
On successive minima of indefinite quadratic forms, ENSEIGN. MATH. 51 (2005), no. 3-4, 319–330
1369.
Dominik Kwietniak, M.Misiurewicz
Exact Devaney chaos and entropy, QUAL. THEORY DYN. SYST. 6 (2005), no.1, 169--179
1367.
On naturality of the formal Euler operator, DEMONSTRATIO MATH. VOL. 38 no. 1 (2005), 235-238.
1364.
On naturality of the Helmholtz operator, ARCH. MATH. (BRNO) 41 (2005), no. 2, 145-149
1363.
Miroslav Doupovec, Włodzimierz Mikulski
Prolongation of connections to vertical bundles, DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS, MATFYZ. PRAGUE (2005), 217-227
1362.
1360.
The natural transformations $TTsp {(r),a} o TTsp {(r),a}$, ANN. UNIV. MARIAE CURIE-SKLODOWSKA SECT. A 59 (2005), 77-84
1358.
Canonical affinors on the tangent bundle of a symplectic manifold, DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS, MATFYZ. PRAGUE (2005), 341-348
1357.
1355.